Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Djabri, Z., Schaefer, Edward F., Smart, Nigel P. (2000) Computing the p-Selmer group of an elliptic curve. Transactions of the American Mathematical Society, 352 (12). pp. 5583-5597. ISSN 0002-9947. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16388)
This list was generated on Thu Dec 9 02:31:57 2021 GMT.